4 doctors weighed in:

I've been on Accutane twice before and my acne keeps coming back. How can I control adult acne?

4 doctors weighed in
Dr. Ed Friedlander
Pathology
1 doctor agrees

In brief: Keep trying

If you are reluctant or unable to do yet another course of Accutane -- and many people do quite a few -- an oral antibiotic is usually helpful.
Especially, since you are a young lady, your physician may want to look for a reason that your acne is so severe -- for example, an ovarian malfunction. I'm glad you're taking a proactive approach and i wish you luck.

In brief: Keep trying

If you are reluctant or unable to do yet another course of Accutane -- and many people do quite a few -- an oral antibiotic is usually helpful.
Especially, since you are a young lady, your physician may want to look for a reason that your acne is so severe -- for example, an ovarian malfunction. I'm glad you're taking a proactive approach and i wish you luck.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
1 doctor agrees

In brief: With doctors help

Relapsing after 2 courses of isotreronoin is unusual, and u should have a mtr thorough work up for the cauase of the acne.
Frequently, hormonal changes or systemic diseases may cause acne as well and this should e investigated.

In brief: With doctors help

Relapsing after 2 courses of isotreronoin is unusual, and u should have a mtr thorough work up for the cauase of the acne.
Frequently, hormonal changes or systemic diseases may cause acne as well and this should e investigated.
Dr. Roman Bronfenbrener
Dr. Roman Bronfenbrener
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors